Jump to content
CrazyBoards.org

Recommended Posts

I knew it!  Doc doubted it could be that simple.  But I have been slacking off on my formerly major water consumption.

We're thinking thiazide diuretics = dangerous, potassium-sparing (spironolactone) okay.  And we can always call (or I can visit) the nephrologist.  But this would be better, if it works.

Good news, because I am just not ready to be out there with only Lamictal & a tiny splash of Seroquel between me and the Eve of Destruction.

Thanks RR ;)

Link to comment
Share on other sites

I wish I had a source to site, but I do remember reading that one of the best things for water retention, quite contrary to one's intuition, is to drink plenty of water.

If your edema has acted up since you went easy on the water, I'd say bottoms up!

Good luck

K

Link to comment
Share on other sites

Archived

This topic is now archived and is closed to further replies.

×
×
  • Create New...